# SDR V0XD201808040005

- Difficulty date: July 28, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3171861
- Condition: Bent
- Location: Door Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL CABLE, LOWER PULLEY BRACKET WAS BENT.  REMOVED AND REPLACED THE LOWER PULLEY BRACKET IAW SRM 51-40-11, 51-42-06, 51-25-21.
